# SDR ASOA2016062215079

- Difficulty date: June 22, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STRINGER 20L BETWEEN BS 310 & 319.7.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. COMPLIED WITH EA 32-2016-123.  COMPIED WITH ECTC EA 32-2016-123.
